# SDR N6WA20140213003

- Difficulty date: February 13, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,430 hours, 20,115 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE.  PERFORMED BLEEDING OF THE NR 3 HYD SYS IAW AMM 29-10-00.  SERVICED NR 3 HYD SYS IAW AMM 12-12-29.  PERFORMED THE EXTENTION & RETRACTION OF  THE LG IAW AMM 32-30-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
